About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 630457, 13 pages
http://dx.doi.org/10.1155/2012/630457
Research Article

Common Fixed Point Theorems of Altman Integral Type Mappings in -Metric Spaces

Institute of Applied Mathematics and Department of Mathematics, Hangzhou Normal University, Zhejiang, Hangzhou 310036, China

Received 5 August 2012; Accepted 18 October 2012

Academic Editor: Yongfu Su

Copyright © 2012 Feng Gu and Hongqing Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Feng Gu, and Yun Yin, “Common Fixed Point for Three Pairs of Self-Maps Satisfying Common (E.A) Property in Generalized Metric Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Feng Gu, and Zhongzhi Yang, “Some new common fixed point results for three pairs of mappings in generalized metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 174, 2013. View at Publisher · View at Google Scholar
  • Feng Gu, “Some new common coupled fixed point results in two generalized metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 181, 2013. View at Publisher · View at Google Scholar
  • Feng Gu, and Yun Yin, “A new common coupled fixed point theorem in generalized metric space and applications to integral equations,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 266, 2013. View at Publisher · View at Google Scholar
  • Feng Gu, and Wasfi Shatanawi, “Common fixed point for generalized weakly G-contraction mappings satisfying common (E.A) property in G-metric spaces,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 309, 2013. View at Publisher · View at Google Scholar
  • Shuhang Zhou, “Coupled common fixed point theorems for a pair of commuting mappings in par tially ordered G-metric spaces,” Fixed Point Theory And Applications, pp. 1–18, 2013. View at Publisher · View at Google Scholar